MathSciNet Relay Station
MathSciNet bibliographic data
MR2555715 (2011a:93181) 93D21 (93C42)
Zhang, Baoyong; Lam, James; Xu, Shengyuan; Shu, Zhan Robust stabilization of uncertain T-S fuzzy time-delay systems with exponential estimates. Fuzzy Sets and Systems 160 (2009), no. 12, 1720–1737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement